# SDR X0US2016FA0000207

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: General aviation
- Aircraft: N9735V
- Make and model: Cessna 172M
- Aircraft serial: 17264498
- Aircraft time: 6,217 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ENGINE MOUNT RT LOWER DIAGONAL TUBING HAS CHAFE DAMAGE DUE TO CONTACT WITH CARB HEAT CABLE.
